# SDR 2011FA0000538

- Difficulty date: June 1, 2011
- Submitted: August 20, 2011
- Operation: General aviation
- Aircraft: N35KJ
- Make and model: Beech V35B
- Aircraft serial: D9326
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132107
- Condition: Failed
- Location: Landing Lights
- Part time: 41 hours, 82 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER FOR THE LANDING LIGHT FAILED.  SECOND OF THE NEW CIRCUIT BREAKERS TO FAIL.  REPLACED ALL NEW CIRCUIT BREAKERS WITH PMA CIRCUIT BREAKERS BECAUSE OF ALL THE REPORTED FAILURES OF THE MFG CIRCUIT BREAKER.
